Doctor insights on:
Blood Clot Iud
Hormone-free: Paragard is hormone-free and has not been implicated with blood clots. Symptoms of blood clots are likely not from a Paragard IUD. ...Read more
IUD cysts: If you have a Mirena (levonorgestrel) IUD, temporary ovarian cysts are a know side effect. They susually go away by themselve over time. Dr blood clots isn't worrisome since change in bleeding is by far the most common side effect of Mirena (levonorgestrel) IUD. If you're using a Paragard IUD, different answer. ...Read more
Today durning my IUD check up the dr did ultrasound he said the IUD in the righ place and I have some blood clots is that normal
I have extreme blood clots baseball size after the gynocologists inserted my IUD I am non stop bleeding! Please tell me if this is normal?
Nope: Significant bleeding after an IUD insertion is not normal. Call your doctor ASAP. ...Read more
The past 5 days I have had big and small blood clots the first 3 days the blood clots had a peachy white tissue in it. I have the iud as birth control?
IUD check: Depending on the type of IUD bleeding patterns can vary. If this is different period than your usual bleeding I recommend scheduling a visit to have the doctor confirm that your IUD is in the proper location. Since you are seeing some white discharge yeast and other infection testing can be done at that time. ...Read more
Had a huge blood clot come out about 2in long and half dollar in thickness miscarriage? Period is 2wks away in pain in lower pelvic area, IUD in
Well.....: Without an exam, I can only give general information, but significant blood clots with pain are an indication fro emergency evaluatin for one of very many serious conditions. ...Read more
I had my mirena (levonorgestrel) IUD removed on november 30, 2012. I recently started my period. It was normal until today. I have huge blood clots. Is this normal?
Monitor cycles: It may take a month or two for your cycles to get back to normal after removal. If your cycles stay this bad definitely see a doctor to discuss options. ...Read more
I've had mirena (levonorgestrel) iud for 9.5 years. I have massive amounts of pelvic pain and blood clots that started this Morning. Should I go to er?
See GYN MD: Call your regular GYN MD (Mirena) and see if he/she directs you to the E.R. or their office for evaluation first. ...Read more
Over 5days light blood discharge after intercourse then later I had a small blood clot pass while urinating and then still only lightwhenwipe with iud?
Mirena (levonorgestrel): If you have a Progesterone iud like Mirena (levonorgestrel) then no periods occur in about 50% of users. An occasional menstrual cycle should not be a surprise. Brown just indicates old blood. If you are concerned or if it continues then schedule a check up for infection ...Read more
Can the mirena IUD increase the risk pf developing a blood clot in overweight women like the pill can? On it for PCOS
Any risk of paraguard IUD for people with autoimmune disease? Increase for blood clots? Greater risk for perforation? Copper make SVT worse?
Women with Autoimmune diseases can get the paragard IUD in most circumstances. If the autoimmune disease causes you to get frequent infections, an IUD might not be the best choice. But this isn't usually the case. The paragard doesn't increase your risk of blood clots. Best wishes! Www. Healthtap. Com/drcharleswhiting
I've had mirena (levonorgestrel) iud for 9.5 years. I have massive amounts of pelvic pain and blood clots that started this Morning. Should I go to er. No gyn doc curr?
Massive sounds bad: A person with "massive amounts of pelvic pain" needs to call his or her doctor right away. If she has no personal doctor, she has to go where she will be examined. Usually, that would be the Emergency Room. One can call 911 for an ambulance if there is no safe way to get to the E.R. ...Read more
Iud mirena 3yrs. Had a period for 4 days last 2 days were brown blood. The next passed a blood clot. Then had light red spotting. Had intercourse my partner said something hurt the head of his penis went to pee and light red blood when I wiped. And answers?
Exam: It is possible that your IUD has shifted but an exam would be necessary in order to know for sure and would be an opportunity to look for other causes if this isn't the reason you are having the bleeding and your partner had pain in his penis with intercourse. Hope this helps. ...Read more
I removed my IUD on 11/30/2012. My 1st menstruation on 12/3/2012 was horrible blood clots and all. I am 3 days late this month. Could I be pregnant?
1) I am passing blood clots with bad cramps after I strain to lift or have a b.m. I have an IUDs can it be the issue?
IUD: Most IUD have a higher bleeding for the first 3 - 4 months and after it usually settles. The risk of endo-cervical and endometrial infection slightly increase. It is appropriate in your case to have an examination done by your Ob. Gyn physician. ...Read more
Clotting factors: Liver makes specific proteins called clotting factors which when stimulated with injury to a blood vessel (cut, blunt trauma) results in a domino effect and blood clots to seal the bleeding vessels. Some have a genetic lack of certain factors which make them bleed, or others more susceptible to forming blood clots. ...Read more
Blood clots where:
Most blood clots in young people are venous blood clots not arterial.
venous blood started from the leg as DVT, the symptoms unilateral swelling, severe calf tenderness, and tightness. The clot could travel to the lung and caused PE, which could be deadly. The symptoms from PE chest pain, and short of breath that low oxygen saturation.
discovered early could be treatable, missed can caused death. ...Read more
Depends on the cause: Blood clots are a normal process. If there are excessive clots, then the treatment is tailored to the cause. You may consult this site for more info: http://www. Mayoclinic. Org/symptoms/blood-clots/basics/definition/SYM-20050850 ...Read more
No fast cure: There is no fast cure for blood clots. It is your own body that is supposed to dissolve the clots. The blood thinner is going to help preventing the blood clots from getting bigger and creating more problems. Depending on the location, the extent of blood clots, the cause etc- blood clots is a serious condition. You should see you doctor for further treatment and evaluation. ...Read more
- Talk to a doctor online
- Passing blood clots after iud removal
- Blood clot
- Iud black dark brown blood spotting
- Symptoms for a blood clot in leg
- Quarter sized blood clots
- Are blood clots painful in leg?
- Blood clot in spine symptoms
- Blood clots in the legs symptoms
- Passing blood clots after iud removal